Darija Marković
Darija Marković
Associate Professor at the Department of Mathematics, University of Osijek
Potvrđena adresa e-pošte na mathos.hr - Početna stranica
NaslovCitiranoGodina
Nonlinear weighted least squares estimation of a three-parameter Weibull density with a nonparametric start
D Marković, D Jukić, M Benšić
Journal of Computational and Applied Mathematics 228 (1), 304-312, 2009
382009
On nonlinear weighted total least squares parameter estimation problem for the three-parameter Weibull density
D Marković, D Jukić
Applied mathematical modelling 34 (7), 1839-1848, 2010
212010
On nonlinear weighted errors-in-variables parameter estimation problem in the three-parameter Weibull model
D Jukić, D Marković
Applied mathematics and computation 215 (10), 3599-3609, 2010
212010
Least squares fitting the three-parameter inverse Weibull density
M Marušić, D Marković, D Jukić
Mathematical Communications 15 (2), 539-553, 2010
82010
On parameter estimation in the bass model by nonlinear least squares fitting the adoption curve
D Marković, D Jukić
International Journal of Applied Mathematics and Computer Science 23 (1 …, 2013
62013
On nonlinear weighted least squares fitting of the three-parameter inverse Weibull distribution
D Jukić, D Marković
Mathematical communications 15 (1), 13-24, 2010
42010
Nonlinear Least Squares Estimation of the Shifted Gompertz Distribution
D Markovic, D Jukic
European Journal of Pure and Applied Mathematics 10 (2), 157-166, 2017
22017
On the choice of initial approximation of the least squares estimate in some growth models of exponential type
D Jukić, D Marković, M Ribičić, A Krajina
International Conference on Operational Research (9; 2003), 2003
22003
A review of some existence results on parameter estimation problem in the three-parameter Weibull model
D Marković, D Jukić
12th International Conference on Operational Research KOI2008, 2010
12010
Nestandardni matematički zadatci i monotone funkcije
D Marković, A Glavaš
Osječki matematički list 18 (1), 15-24, 2018
2018
Nonstandard mathematical problems and monotone functions
D Marković, A Glavaš
Osječki matematički list 18 (1), 15-24, 2018
2018
Creative and imitative reasoning
D Marković
Državni stručni skup za učitelje i nastavnike matematike, 2018
2018
Nestandardni matematicki zadatci i monotone funkcije.
D Markovic, A Glavaš
Osjecki Matematicki List 18 (1), 2018
2018
Preponderantly increasing/decreasing data in regression analysis
D Marković
Croatian Operational Research Review 7 (2), 269-276, 2016
2016
On Parameter Estimation by Nonlinear Least Squares in Some Special Two-Parameter Exponential Type Models
D Marković, L Borozan
Applied Mathematics & Information Sciences 9 (6), 2925-2931, 2015
2015
Total Least Squares Fitting the Three-Parameter Inverse Weibull Density
D Jukic, D Markovic
European Journal of Pure and Applied Mathematics 7 (3), 230-245, 2014
2014
NEW DOCTORAL DEGREE Parameter estimation problem in the Weibull model
D Marković
Mathematical Communications 14 (1), 180-181, 2009
2009
Parameter Estimation Problem in the Weibull Model
D Marković
Matematički odjel, Sveučilište u Zagrebu, 2009
2009
Bezier curves and de Casteljau algorithm
D Dudaš, D Marković
PrimMath 2003, 2003
2003
QR decomposition of a large banded matrices and application to the approximating spline construction
D Marković
Prvi znanstveno-stručni skup Programski sustav Mathematica u znanosti …, 2002
2002
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20